... What is the best way to withdraw
Your doctor can help you if you are honest with them. I took clonidine and bentanyl to help with the side effects the second time I quit. The first time was cold turkey... and its bad. The best thing to do is stay hydrated, treat any stomach ailments, I had bad stomach problems, and to be patient, and pray..this too shall pass. I was right where you are a year ago. It can and does get better, IF you are ready to kick it!! GOOD LUCK AND THE VERY BEST TO YOU!! I will answer any specific questions if you need any other answers. Just put them here, and I will check back!
Hi, agree with previous response! But wanted to add that it's a good idea to start tapering down as soon as possible, even if you're not sure which way you're going to go about quitting yet. Do it very slowly though i.e reduce by one tablet at a time over a period of days or week(s)? depending on how many you're taking and how long you have been taking. Good luck!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2010 • 2 answers
Posted 9 Jun 2011 • 1 answer
Posted 17 Aug 2011 • 6 answers
Posted 12 Sep 2011 • 6 answers
Posted 31 Jan 2012 • 5 answers